PROPOSED JOINT WEBINAR AGENDA

for

Groundfish Advisory Subpanel (GAP) and Groundfish Management Team (GMT)

Pacific Fishery Management Council
Online Webinar Meeting
May 28, 2025

The primary purpose of the GAP and GMT webinar is to discuss the June 2025 Pacific Fishery Management Council meeting. The meeting will begin at 1:00 p.m. Pacific Time and will adjourn when business is completed for the day. Time estimates are approximate. Agenda items listed under the GAP/GMT Administrative Matters are in numerical order; other agenda items reflect their June Council meeting agenda numbering. A single public comment session is scheduled; however, the Chairs may allow public comment after each agenda item if time allows. A question-and-answer period will occur after each agenda item.

Wednesday, May 28, 2025 1:00 p.m.

GAP/GMT Administrative

2. Agenda Overview

1. Call to Order and Opening Remarks

Jessi Waller/Todd Phillips

Jessi Waller

3. GAP/GMT Chair Webinar Remarks

a. GAP

b. GMT

Susan Chambers Whitney Roberts

E. Groundfish Management

- 3. Inseason Management- Final Action Todd Phillips (1:45 p.m.; 45 minutes; Report due Thursday, June 12; Report to Council Friday, June 13)
- 8. 2027-2028 Harvest Specifications and Management Measures Planning Todd Phillips (2:30 p.m.; 30 minutes; Report due Saturday, June 14; Report to Council Sunday, June 15)

Administrative Matters (continued)

4. Stock Assessment 101 (3:00 p.m.; 45 minutes)

Dr. Jason Cope

Public Comment

(3:45 p.m. or immediately following previous agenda item; 10 minutes)

Administrative Matters (continued)

5. Meeting Coordination (3:55 p.m.; 5 minutes)

Jessi Waller/Todd Phillips

ADJOURN — *estimated* 4:00 p.m.

PMFC 05/05/25